Pms

by Tasha
(US)

I've been taking 150mg prog cream as recommended. This is month 2 and my pms has just hit worse than when I take nothing. Why is prog making my pms worse???

Comments for Pms

Click here to add your own comments

Jul 06, 2022
PMS
by: Joy

Hi Tasha

Progesterone often causes symptoms to be get worse before they get better. It could be that you need more than 150mg Natpro, 3% cream. It can take 2-6 months before one feels it's benefits. How old are you? You could be in Peri-Menopause. What is your vitamin D3 level? A deficiency reduces the benefits of progesterone as mentioned many times on this website.

If you type PMS in the search bar you will find many posts on it.

Good luck.

Jul 14, 2022
Ongoing pms
by: Tasha

Thank you joy.

How do I know if I need time to settle, or if I need more cream to get better??? This pms is not abating. I did not have bad pms before starting the cream. Thanks.

Jul 18, 2022
Ongoing PMS
by: Joy

Hi Tasha

Your body will tell you. If the amount of cream currently being used is not working, then increase it, find a level that will suit you and your symptoms.

Don't forget that you body is adjust to progesterone therapy, you must expect to feel a little 'off'. Have you read the How to use Progesterone Cream page? If not, please do.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...